# SDR HEEA084914

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,975 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 1113025
- Part serial: 17402
- Condition: Sticking
- Location: Hsi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT HSI YELLOW NEEDLE STICKS.
